Top answers from doctors based on your search:
Disclaimer

Can too much Vitamin d give you hot flashes and night sweats

A 46-year-old member asked:
Dr. Emily Lu
Dr. Emily Lu answered
7 years experience Family Medicine
No: Vitamin d regulates your body's absorption of calcium, so too much vitamin d will lead to hypercalcemia or too much calcium in your blood. Hypercalcem ... Read More
2
2 thanks
Dr. Robert Stuart
A Verified Doctor answered
A US doctor answered Learn more
No: Excessive doses of some b vitamins (niacin) can cause what is called flushing which can cause night sweats and hot flashes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old member asked:
Dr. Frederick Singer
58 years experience Endocrinology
Not likely.: Night sweats are not an expected consequence of vitamin d deficiency.
1
1 thank
A female asked:
Dr. David Earle
31 years experience General Surgery
Calories: Ensure and boost are good sources of extra calories, but ou must also eat plenty of good quality food on a balanced diet. Sounds like you're already s ... Read More
A 31-year-old male asked:
Dr. Julian Bennett
22 years experience Internal Medicine
Concerning: Your symptoms are concerning for a number of possible illnesses, and definitely needs to be worked up urgently. I would be most concerned for a possib ... Read More
3
3 thanks
A 23-year-old female asked:
Dr. Stevan Cordas
57 years experience Internal Medicine
Thyroid nodule: Doesn't sound like mold. Check thyoid function and treat if required. Check nodule with ultrasound and may need biopsy. Check and treat low vit d if b ... Read More
A 41-year-old female asked:
Dr. Tracy Lovell
21 years experience Rheumatology
Could have autoimmun: You could have an autoimmune disease based on some of the symptoms that are reporting. If you are not already seeing a rheumatologist, talk to your p ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Emily Lu
Dr. Emily Lu answered
7 years experience Family Medicine
Yes: Some antidepressants are among the most common causes of night sweats. However, others are actually commonly used to treat hot flashes, so those may b ... Read More
1
1 comment
3
3 thanks
A 39-year-old female asked:
Dr. Bryan Treacy
35 years experience Gynecology
Changes: I am one that believes that tubals interrupt some of the blood supply to each ovary which can change ovarian function. These symptoms may be unrelated ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Not typical: Need more detailed description of symptoms. Where are the headaches, are they constant, how severe, what relieves them, etc. Are you having fever, w ... Read More
A 49-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Antidepressants: You should not be using these for any purpose other than psychiatric issues. Although on second thought ssris may be used for premenopausal syndromes.
2
2 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month